Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Bando-Futaki invariants on hypersurfaces

Author: Chiung-ju Liu
Journal: Trans. Amer. Math. Soc. 362 (2010), 2923-2962
MSC (2010): Primary 32Q15; Secondary 53C55
Published electronically: January 21, 2010
MathSciNet review: 2592942
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the Bando-Futaki invariants on hypersurfaces are derived in terms of the degree of the defining polynomials, the dimension of the underlying projective space, and the given holomorphic vector field. In addition, the holomorphic invariant introduced by Tian and Chen (2002) is proven to be the Futaki invariant on compact Kähler manifolds with positive first Chern class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32Q15, 53C55

Retrieve articles in all journals with MSC (2010): 32Q15, 53C55

Additional Information

Chiung-ju Liu
Affiliation: TIMS, Department of Mathematics, National Taiwan University, Taipei, Taiwan 106

Keywords: Bando-Futaki invariants, Futaki invariants
Received by editor(s): December 21, 2007
Published electronically: January 21, 2010
Additional Notes: The author was partially supported by NSF:DMS-0202508 and NSF:DMS-0347033 during her Ph.D. study
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia